I figured I had OCD but not that bad and I suffered from anxiety and depression on and off all of my life. But, this latest illness really got me feeling very anxious and depressed. I tried Paxil but I built up a tolerance to it. After some time, like months of dealing with this for quite some time, I finally ran upon Lexapro; Which from what I've read works well. Why has this hit me later in life like this I'm 59 and appear mid forty's. My question is why have I got so ill with anxiety and depression this time? I have lost a lot of weight as well. Hoping this lexapro works for me. And why has this happened to me now so bad? I dread every day. Can anyone one respond to this?
Escitalopram - OCD Anxiety & Depression / LEXAPRO?
- 29 Jun 2016 by robertestokley
- 3 Jul 2016
- lexapro, paxil, depression, anxiety, obsessive compulsive disorder, generalized anxiety disorder, escitalopram, major depressive disorder, anxiety and stress
Added 29 Jun 2016:
I actually dread every day, the only time I feel a bit better is at night, but the next morning there it is - anxiety and depression. No relief till this new medication (Lexapro) kicks in. I'm exhausted.
Added 29 Jun 2016:
And yes I have xanax, but if I take one in the day it puts me to sleep and I wake up with a panic attack from hell. But at night I take a xanax and can fall off to sleep and sleep 8 hours but I have wild dreams. Hope someone can respond to this...sorry for all the information just wanted to make it all clear up front. Thank You and god bless.
Added 29 Jun 2016:
Yes, I have a doctor or to say a nurse practitioner. Probably need a real doctor maybe?!
You may want to about seeing a regular doctor. You may consider finding a psychiatrist if you can, they specialize in meds.
Unfortunately as we age the depression/anxiety when left untreated can hit us harder each time we have a bout. It can leave us dreading each day as we wait and pray that the med bring some relief. Lexapro helps a lot of people, it just may take a while to kick in. The xanax does the same thing to me. I truly dislike the wake up anxiety/panic.
I hope you find some relief soon :)
Hi again Robert, Really there is no good answer for why this happens it can happen to anyone and at any age. I am a very firm believer in a chemical Imbalance. Which can hit at anytime I have been treated for this junk as I call it for almost 40 years. And would not wish this on my worst enemy. My friend Janie gave a great answer. Find a doctor or a metal health provider that you can relate to and you do have to try and be patient. As you know it is a matter of finding the right medication or as with many of us a few different ones as we call it a cocktail. And even try if you can handle it relaxation classes,Biofeedback or whatever the doctor thinks you might benefit from and my matto is never loose your since of humor, faith if your a believer and stay away from people that are very negative people. We are like a sponge and soak up there energy. You well do just fine you would not even know that I have it anymore. Try and have a great 4th or just relax and don't be hard on yourself we can be our own worse enemy at times. trust me relax and breath deep and slow in and out deep!!! when your uptight helps me a lot as a natural calming agent. You too can do it. my friend but have to give the Lexapro a bit of a chance as you know when you first start it for the first 2 weeks it can even make the symptoms worse. Then as it build up in your system this one takes 6 to 8 weeks to reach the full benefits of the medication. And if you need to you can break the Xanax in half so it's not so strong whey you are feeling it hit you harder. Or take it like the doctor says of course and also remember to take the Lexapro about the same time of day each day don't miss dose's feel free to write back and let us know how you are doing. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 15 Apr 2014 • 3 answers
Posted 19 Sep 2015 • 1 answer
Posted 4 Aug 2016 • 4 answers
Posted 27 Oct 2017 • 2 answers